Posted by bulldog2 on September 23, 2010, at 7:33:09
In reply to Re: ssri and dopamin, posted by Sherpa1 on September 22, 2010, at 22:27:31
> > > I'm not an expert or anything, but it sounds either like low-level Parkinson's caused by the meds or a mild case of tardive dykinesia/dystonia. Does it go away when you're not on an ssri? I read somewhere that adding or switching to wellbutrin and/or a stimulant can help with ssri-induced parkinson's. If its a movement disorder, you'd probably be better off tapering off the ssri and adding in stuff like vitamin e, b6, niacinamide, melatonin.
> > >
> > > Good luck.
> > You can also use a dopamine agonist such as mirapex or requip. Work very well.
> I'll look into that as well. I've been looking into anti-parkinson agents but wasn't familiar with the different types. This helps---gives me some hope--to be able to use SSRI's effectively again
Yes I've read of some patients able to feel the flatness leave and feel emotion again on requip or mirpapex in combo with an ssri. Worth a try. In some cases libido returned also.